# SDR CA140414010

- Difficulty date: April 11, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC6*
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Heat Exchanger
- Part number: C6SF15153
- Condition: Misrepaired
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) HEAT EXCHANGER ASSEMBLY, C6SF1515-3 HAS HAD ALL 48 PLUG WELDS GROUND FLUSH TO THE PARENT METAL AND POLISHED. GRINDING OF THE WELDS IS NOT ALLOWED IAW THE DWG REQUIREMENTS.  HEAT EXCHANGER ASSEMBLIES INSTALLED ON THE FOLLOWING ACFT S/N`S ARE AFFECTED: 869, 870, 871, 878, 881, 882, 888, 889, 895, 896, 897.  MFG IS INVESTIGATING.
